Alert archive / Nebraska / Wind Advisories in 2009

Wind Advisory 14, NWS North Platte, NE

April 14, 200926 counties in Nebraska

NWS North Platte, NE issued this wind advisory at Apr 14, 2009, 4:28 PM MDT for 26 counties in Nebraska. It took effect at Apr 15, 2009, 9:00 AM MDT. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
Apr 14, 2009, 4:28 PM MDT (22:28 UTC)
In effect from
Apr 15, 2009, 9:00 AM MDT
Expired
Apr 15, 2009, 8:00 PM MDT
In force
11 hr
Issued by
NWS North Platte, NE
All 26 counties

Arthur County, NE, Blaine County, NE, Boyd County, NE, Brown County, NE, Chase County, NE, Cherry County, NE, Custer County, NE, Deuel County, NE, Frontier County, NE, Garden County, NE, Garfield County, NE, Grant County, NE, Hayes County, NE, Holt County, NE, Hooker County, NE, Keith County, NE, Keya Paha County, NE, Lincoln County, NE, Logan County, NE, Loup County, NE, McPherson County, NE, Perkins County, NE, Rock County, NE, Sheridan County, NE, Thomas County, NE, Wheeler County, NE

The radar

The North Platte radar (KLNX), 25 km from the middle of the area, began a volume at 22:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 10.5 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2009-04-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2009-04-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 196 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1577 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
196 m²/s²
0-3 km storm-relative helicity
246 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KLBF 142228
NPWLBF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTH PLATTE NE
528 PM CDT TUE APR 14 2009


NEZ004>010-022>029-035>038-056>059-069>071-094-150630-
/O.NEW.KLBF.WI.Y.0014.090415T1500Z-090416T0000Z/
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
INCLUDING THE CITIES OF...GORDON...RUSHVILLE...VALENTINE...
SPRINGVIEW...SPENCER...AINSWORTH...BASSETT...ONEILL...OSHKOSH...
HYANNIS...MULLEN...THEDFORD...DUNNING...TAYLOR...BURWELL...
BARTLETT...ARTHUR...TRYON...STAPLETON...BROKEN BOW...CHAPPELL...
BIG SPRINGS...OGALLALA...GRANT...NORTH PLATTE...IMPERIAL...
HAYES CENTER...CURTIS...EUSTIS...CODY...MERRIMAN...KILGORE
528 PM CDT TUE APR 14 2009 /428 PM MDT TUE APR 14 2009/

...WIND ADVISORY IN EFFECT FROM 10 AM CDT /9 AM MDT/ TO 7 PM CDT
/6 PM MDT/ WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM CDT /9 AM MDT/ TO 7 PM
CDT /6 PM MDT/ WEDNESDAY. 

WIND AHEAD OF THE NEXT SYSTEM IS EXPECTED TO INCREASE TO 25 TO 35
MPH WEDNESDAY AFTERNOON WITH GUSTS TO AROUND 40 MPH. WIND IS
LIKELY TO DIMINISH AROUND SUNSET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
SPRINGER
5 follow-up statements
000 
WWUS73 KLBF 150827 AAA
NPWLBF

URGENT - WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
327 AM CDT WED APR 15 2009

NEZ004>010-022>029-035>038-056>059-069>071-094-152100-
/O.CON.KLBF.WI.Y.0014.090415T1500Z-090416T0000Z/
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
INCLUDING THE CITIES OF...GORDON...RUSHVILLE...VALENTINE...
SPRINGVIEW...SPENCER...AINSWORTH...BASSETT...ONEILL...OSHKOSH...
HYANNIS...MULLEN...THEDFORD...DUNNING...TAYLOR...BURWELL...
BARTLETT...ARTHUR...TRYON...STAPLETON...BROKEN BOW...CHAPPELL...
BIG SPRINGS...OGALLALA...GRANT...NORTH PLATTE...IMPERIAL...
HAYES CENTER...CURTIS...EUSTIS...CODY...MERRIMAN...KILGORE
327 AM CDT WED APR 15 2009 /227 AM MDT WED APR 15 2009/

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM CDT /9 AM MDT/ THIS
MORNING TO 7 PM CDT /6 PM MDT/ THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM CDT /9 AM MDT/ THIS
MORNING TO 7 PM CDT /6 PM MDT/ THIS EVENING. 

WINDS WILL INCREASE BY MID MORNING...AND RANGE FROM 25 TO 35 MPH 
WITH GUSTS TO 45 MPH THROUGH THE AFTERNOON HOURS. WIND IS LIKELY TO
DIMINISH AROUND SUNSET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH OR GUSTS
BETWEEN 40 AND 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

&&

$$
000 
WWUS73 KLBF 151741 AAA
NPWLBF

URGENT - WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1241 PM CDT WED APR 15 2009

NEZ004>010-022>029-035>038-056>059-069>071-094-160000-
/O.CON.KLBF.WI.Y.0014.000000T0000Z-090416T0000Z/
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
INCLUDING THE CITIES OF...GORDON...RUSHVILLE...VALENTINE...
SPRINGVIEW...SPENCER...AINSWORTH...BASSETT...ONEILL...OSHKOSH...
HYANNIS...MULLEN...THEDFORD...DUNNING...TAYLOR...BURWELL...
BARTLETT...ARTHUR...TRYON...STAPLETON...BROKEN BOW...CHAPPELL...
BIG SPRINGS...OGALLALA...GRANT...NORTH PLATTE...IMPERIAL...
HAYES CENTER...CURTIS...EUSTIS...CODY...MERRIMAN...KILGORE
1241 PM CDT WED APR 15 2009 /1141 AM MDT WED APR 15 2009/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT /6 PM MDT/ THIS
EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT /6 PM MDT/ THIS
EVENING. 

WINDS WILL RANGE FROM 25 TO 35 MPH WITH GUSTS TO 45 MPH THROUGH
THE AFTERNOON HOURS. WINDS WILL DIMINISH AROUND SUNSET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH OR
GUSTS BETWEEN 40 AND 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
USE EXTRA CAUTION.

&&

$$

POWER
000 
WWUS73 KLBF 152032 AAA
NPWLBF

URGENT - WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
332 PM CDT WED APR 15 2009

NEZ004>010-022>029-035>038-056>059-069>071-094-160000-
/O.CON.KLBF.WI.Y.0014.000000T0000Z-090416T0000Z/
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
INCLUDING THE CITIES OF...GORDON...RUSHVILLE...VALENTINE...
SPRINGVIEW...SPENCER...AINSWORTH...BASSETT...ONEILL...OSHKOSH...
HYANNIS...MULLEN...THEDFORD...DUNNING...TAYLOR...BURWELL...
BARTLETT...ARTHUR...TRYON...STAPLETON...BROKEN BOW...CHAPPELL...
BIG SPRINGS...OGALLALA...GRANT...NORTH PLATTE...IMPERIAL...
HAYES CENTER...CURTIS...EUSTIS...CODY...MERRIMAN...KILGORE
332 PM CDT WED APR 15 2009 /232 PM MDT WED APR 15 2009/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT /6 PM MDT/ THIS
EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT /6 PM MDT/ THIS
EVENING. 

WINDS WILL RANGE FROM 25 TO 35 MPH WITH GUSTS TO 45 MPH THROUGH
EARLY EVENING. WINDS WILL DIMINISH AROUND SUNSET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH OR
GUSTS BETWEEN 40 AND 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
USE EXTRA CAUTION.

&&

$$
POWER
000 
WWUS73 KLBF 152353
NPWLBF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTH PLATTE NE
653 PM CDT WED APR 15 2009

NEZ004>010-023>029-036>038-059-071-094-160100-
/O.CAN.KLBF.WI.Y.0014.000000T0000Z-090416T0000Z/
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GRANT-
HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-MCPHERSON-LOGAN-CUSTER-
LINCOLN-FRONTIER-WESTERN CHERRY-
INCLUDING THE CITIES OF...GORDON...RUSHVILLE...VALENTINE...
SPRINGVIEW...SPENCER...AINSWORTH...BASSETT...ONEILL...HYANNIS...
MULLEN...THEDFORD...DUNNING...TAYLOR...BURWELL...BARTLETT...
TRYON...STAPLETON...BROKEN BOW...NORTH PLATTE...CURTIS...EUSTIS...
CODY...MERRIMAN...KILGORE
653 PM CDT WED APR 15 2009 /553 PM MDT WED APR 15 2009/

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS CANCELLED THE
WIND ADVISORY. 

WIND SPEED HAD DECREASED TO LESS THAN 30 MPH SUSTAINED.

$$

NEZ022-035-056>058-069-070-160200-
/O.EXT.KLBF.WI.Y.0014.000000T0000Z-090416T0200Z/
GARDEN-ARTHUR-DEUEL-KEITH-PERKINS-CHASE-HAYES-
INCLUDING THE CITIES OF...OSHKOSH...ARTHUR...CHAPPELL...
BIG SPRINGS...OGALLALA...GRANT...IMPERIAL...HAYES CENTER
653 PM CDT WED APR 15 2009 /553 PM MDT WED APR 15 2009/

...WIND ADVISORY NOW IN EFFECT UNTIL 9 PM CDT /8 PM MDT/ THIS
EVENING...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 9 PM CDT /8 PM MDT/ THIS
EVENING. 

SOUTHEAST WIND 30 TO 35 MPH WITH GUSTS OVER 45 MPH WILL GRADUALLY
DIMINISH THROUGH THE EVENING...DECREASING TO LESS THAN 30 MPH
SUSTAINED BY 8 PM MDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH OR
GUSTS BETWEEN 40 AND 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
USE EXTRA CAUTION.

&&

$$
SPRINGER
000 
WWUS73 KLBF 160154
NPWLBF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTH PLATTE NE
854 PM CDT WED APR 15 2009



NEZ022-035-056>058-069-070-160300-
/O.EXP.KLBF.WI.Y.0014.000000T0000Z-090416T0200Z/
GARDEN-ARTHUR-DEUEL-KEITH-PERKINS-CHASE-HAYES-
INCLUDING THE CITIES OF...OSHKOSH...ARTHUR...CHAPPELL...
BIG SPRINGS...OGALLALA...GRANT...IMPERIAL...HAYES CENTER
854 PM CDT WED APR 15 2009 /754 PM MDT WED APR 15 2009/

...WIND ADVISORY WILL EXPIRE AT 9 PM CDT /8 PM MDT/ THIS
EVENING...

THE WIND ADVISORY WILL EXPIRE AT 9 PM CDT /8 PM MDT/ THIS
EVENING. 

WIND IN WESTERN AND SOUTHWEST NEBRASKA HAD DECREASED TO LESS THAN
30 MPH. 

$$
SPRINGER

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this wind advisory went out at Apr 14, 2:45 PM MDT, 1 hour 43 minutes earlier.

Area forecast discussion, Apr 14, 2:45 PM MDT, 1 hour 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
345 PM CDT TUE APR 14 2009

.SYNOPSIS...
H5 TROUGH MOVING ONSHORE OVER IN THE PACIFIC NORTHWEST. WEAK RIDGE
BUILDING INTO NORTHERN PLAINS WITH TEMPERATURES IN THE 70S INTO
SOUTH CENTRAL SOUTH DAKOTA. SURFACE LOW PRESSURE THROUGHOUT THE
INTER MOUNTAIN REGION.

&&

.DISCUSSION...
LONG RANGE MODELS IN VERY GOOD AGREEMENT WITH DEVELOPING STORM
SYSTEM OVER THE PACIFIC NORTHWEST. THIS GIVES ME GOOD CONFIDENCE
IN THE NEAR AND LONG TERM FORECASTS. WITH SOME ELEVATED
INSTABILITY AND CAPE AND AN 850MB JET INCREASING THERE IS AN
OUTSIDE CHANCE OF HEARING SOME THUNDER OVER THE SANDHILLS TONIGHT.
HAVE INCLUDED ISO T IN GRIDS. WAA CONTINUES TONIGHT INTO WEDNESDAY
WITH WINDS AT MARGINAL WIND ADVISORY CRITERIA ON WEDNESDAY. HAVE
ISSUED A WIND ADVISORY FOR THE ENTIRE CWA ON WEDNESDAY.
TEMPERATURES NOT AS WARM ON WEDNESDAY WITH LOW CLOUDS IN THE AM
AND CONTINUED HIGH AND MID CLOUDS THROUGH THE DAY. AS UPPER SYSTEM
MOVES INTO GREAT BASIN TOMORROW ATMOSPHERE WILL DESTABILIZE AND
THE CHANCE FOR THUNDERSTORMS WILL INCREASE AND SPREAD EAST ACROSS
THE FORECAST AREA. BEST DYNAMICS WILL BE OVER THE EASTERN NEBRASKA
PANHANDLE INTO SOUTHWEST NEBRASKA BY LATE AFTERNOON. MOISTURE
RETURN FROM THE GULF WILL INCREASE PWS OVER THE FORECAST AREA
TO AROUND 2 STD DEVIATIONS ABOVE NORMAL FOR THIS TIME OF YEAR.
UPPER SYSTEM WILL BE MOVING SLOWLY EAST AND TRAINING ECHOES COULD
BECOME A PROBLEM WITH 3HR FFG OVER SOUTHWEST NEBRASKA AROUND 2
INCHES. BEST CHANCE FOR SEVERE WEATHER WILL BE ALONG THE DRY LINE
INTO SOUTHWEST NEBRASKA TO THE SOUTHERN NEBRASKA PANHANDLE
THURSDAY AFTERNOON AND EVENING. O-6KM BULK SHEAR 40-50 KTS SB
CAPES MARGINAL SB LIS -3C TO -5C. LOSS OF INSOLATION WILL LIMIT
TRW MAINLY SOUTHWEST THURSDAY NIGHT INTO FRIDAY MORNING WITH THE
CHANCE FOR MODERATE RAINFALL ACROSS THE FORECAST AREA. TRAINING
ECHOES COULD BE POSSIBLE IN BANDED PRECIPITATION. COOLER AIR WILL
FILTER IN FRIDAY AND SATURDAY WITH A TRANSITION TOWARDS RAIN.
TEMPERATURES RISING INTO THE 60S AND DRY FOR THE END OF THE PERIOD.

&&

.AVIATION...
GENERALLY VFR CONDITIONS EXPECTED INTO TOMORROW. SE WIND CONTINUES
OVERNITE...INCREASING TO 20 TO 30 KTS AFTER SUNRISE. SMALL
POSSIBILITY AS A WEAK DISTURBANCE RIDES ACROSS THE AREA TONIGHT TO
PRODUCE SOME ISOLD SHOWERS. CURRENT COVER/CONFIDENCE LEVEL TO KEEP
MENTION OUT OF THE TAF. SE WINDS WILL SLOWLY INCREASE MOISTURE WITH
A SMALL WINDOW FOR LOW STRATUS TO DEVELOP OVER PORTIONS OF THE AREA
EARLY IN THE MORNING. HAVE INCLUDED A SHORT TEMPO GROUP FOR NOW AT
KLBF...DURING MOST LIKELY TIME FOR OCCURRENCE. HEIGHT IS A LITTLE
MORE UNCERTAIN...WITH THE POSSIBILITY FOR A CIG DOWN TO 1000FT.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...WIND ADVISORY ALL ZONES ON
WEDNESDAY.

&&

SHORT TERM/EXTENDED...POWER
AVIATION...MASEK
Hazardous weather outlook, Apr 14, 2:49 PM MDT, 1 hour 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
349 PM CDT TUE APR 14 2009

NEZ004>010-022>029-035>038-056>059-069>071-094-152100-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
349 PM CDT TUE APR 14 2009 /249 PM MDT TUE APR 14 2009/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER ANTICIPATED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

WEDNESDAY THROUGH SATURDAY A POTENT...SLOW MOVING UPPER LEVEL
STORM SYSTEM WILL MOVE ACROSS THE CENTRAL ROCKIES AND CENTRAL
PLAINS.

AS THIS SYSTEM APPROACHES THE PLAINS...SOUTHEAST WINDS WILL
INCREASE...ESPECIALLY FOR THE DAYTIME HOURS ON WEDNESDAY. A WIND
ADVISORY IS IN EFFECT ACROSS WESTERN AND NORTH CENTRAL NEBRASKA.
THE SOUTHEAST WINDS WILL INCREASE MOISTURE AT THE SURFACE
AND...AS SEVERAL DISTURBANCE CROSS THE REGION...GENERAL
THUNDERSTORM DEVELOPMENT WILL BE POSSIBLE. AS THE MAIN LOW EJECTS
ONTO THE CENTRAL PLAINS...STRONG TO POSSIBLY SEVERE THUNDERSTORMS
CAN BE EXPECTED THURSDAY EVENING. IN ADDITION...DUE TO THE SLOW
MOVING NATURE OF THE STORM SYSTEM...A PROLONGED PERIOD OF
RAINFALL TO THE OUTLOOK AREA...WITH RAINFALL AMOUNTS OF 1 TO 2
INCHES POSSIBLE ACROSS MUCH OF THE OUTLOOK AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE

MASEK

Nearby

Wind Advisories in Nebraska, 2009Every wind advisory in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.